MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ACS POLY 20D 28 GR2; ACS HIP LINERS : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US ACS POLY 20D 28 GR2; ACS HIP LINERS : HIP POLY ACETABULAR LINERS
Model Number 1115-27-025
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had a worn acs liner.The original surgery was done 25 years ago by the surgeon.There was a liner exchange sometime between the original surgery and this poly exchange.The poly that was removed had some wear but had not yet failed.We replaced with the same poly liner as the last exchange.The case went perfectly.Doi: approx 10 years ago; dor: (b)(6) 2020; right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.H6 patient code: no code available (3191) was used to capture insufficient information.

Brand Name
ACS POLY 20D 28 GR2
Common Device Name
ACS HIP LINERS : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10105743
Report Number1818910-2020-12927
Device Sequence Number908326
Product Code KWA
UDI-Device Identifier10603295004875
UDI-Public10603295004875
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1115-27-025
Device Catalogue Number111527025
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/14/2020
Supplement Date Received by Manufacturer07/10/2020
Initial Report FDA Received Date06/01/2020
Supplement Report FDA Received Date07/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACS POLY 20D 28 GR2; TOTAL HIP BALL 28MM +3; ACS POLY 20D 28 GR2; TOTAL HIP BALL 28MM +3
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR